BibTeX record journals/amc/ShenS09

download as .bib file

@article{DBLP:journals/amc/ShenS09,
  author    = {Shoufeng Shen and
               Junquang Song},
  title     = {Nonlinear variable separation solutions of some mKdV-type equations
               and the unified construction method},
  journal   = {Appl. Math. Comput.},
  volume    = {212},
  number    = {1},
  pages     = {251--256},
  year      = {2009},
  url       = {https://doi.org/10.1016/j.amc.2009.02.026},
  doi       = {10.1016/j.amc.2009.02.026},
  timestamp = {Fri, 21 Feb 2020 21:19:52 +0100},
  biburl    = {https://dblp.org/rec/journals/amc/ShenS09.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics